# SDR HEEA0012737

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2270G
- Make and model: Bell 206B-3
- Aircraft serial: 3610
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 206031210311S
- Condition: Mis Mfg
- Location: Nose
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE SKIN HAS BEEN CUT TOO MUCH FROM TOP SECTION AND TABS ARE SHORT.
